Numerical solution of electromagnetic scattering from a large partly covered cavity

Kui Du, Weiwei Sun

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)3791-3806
JournalJournal of Computational and Applied Mathematics
Volume235
Issue number13
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • electromagnetic scattering
  • Helmholtz equation
  • partly covered cavity

Cite this